# SDR CA960729003

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON COMPLIANCE WITH AD 96-10-06, A 12 INCH CRACK WAS DETECTED ON THE FORWARD LOWER GALLEY LOWER HINGE. REPLACED.
